Massachusetts, 2021

Flash Flooding and Hail in Massachusetts, June 30, 2021

June 30, 2021 · NWS ALY · 9 events in 1 county or zone

A couple of rounds of thunderstorms occurred during the afternoon and evening of the 30th across western New England. Scattered reports of wind damage occurred with the strongest storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A couple of rounds of thunderstorms occurred during the afternoon and evening of the 30th across western New England. Scattered reports of wind damage occurred with the strongest storms. A microburst with winds estimated between 75 to 85 miles per hour was confirmed in Richmond, Massachusetts where seven roads were closed due to downed trees. There were also reports of flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 30, 12:11 PM EST, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 30, 12:11 PM EST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
111 PM EDT Wed Jun 30 2021

.SYNOPSIS...
Some strong to severe thunderstorms are expected this afternoon
into the evening as a cold front approaches the region. All
storms will be capable of producing very heavy downpours. With
the passage of the front a cooler airmass will be filter in,
however the weather will be unsettled into the holiday weekend
as the boundary will be slow to move away.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...Severe Thunderstorm Watch #326 has been issued for
southern VT, Capital Region, Schoharie Valley and points
northward. Heat Advisory continues from Glens Falls, Capital
Region, mid-Hudson Valley, central and southern Taconics,
southern Berkshires and Litchfield County CT.

We will be preparing and launching a special 18Z sounding as
robust convection is well underway upstream. Surface based
instability has increased at or above 3k J/Kg as Bulk Shear was
at or above 40kts. DCAPES were at or above 800 J/Kg from the
Capital Region and points southeast as mid level lapse rates
pushing just above 6 C/Km. These initial storms are likely from
lake shadow and pre-frontal trough convergence zones which
likely helped with the large hail in the vicinity of Syracuse.
Expectations are for these convective trends to increase as it
approaches the deeper instability as we will coordinate with SPC
for additional watches, if needed, later this afternoon. So main
update was to included the new hazard headlines and quick
modification of the hourly grids per observations.

Temperatures will vary from the mid 70s in portions of the
western Adirondacks to the mid 90s in the mid-Hudson Valley. Dew
points will remain in the mid 60s to lower 70s through the day
making for very uncomfortable conditions for many.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
Unsettled weather the rest of the week as an upper level low
develops and moves the region and the cold front is very slow
to move away. Showers along with the chances for thunderstorms
are expected Thursday through Friday. A decrease in activity is
expected for a period tonight.

The severe threat is expected to continue to the early evening
with activity diminishing as the evening progresses with the
loss heating. It will be another muggy night with lows from the
lower 60s to lower 70s.

Thursday will be much cooler with highs mainly in the 70s but
still muggy with dew points in the 60s. Chances for showers
along with the threat of for some thunderstorms will increase
on Thursday as the upper trough drops farther south and an upper
level low develops. The better chances, likely, will be along
and south of I-90 in the vicinity of slow moving boundary. The
upper low is expected to be over the region Friday with widespread
showers across the area with a continued threat for some
thunderstorms. Cooler Thursday night with lows dropping into
the mid 50s to lower 60s. Friday highs are expected to in the
the lower to mid 70s below 1000 feet and mainly in the 60s above
above. Dew points will gradually drop with time.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Unsettled weather along with below normal temperatures are upon us
for the upcoming holiday weekend as an upper level trough swings
through the region. Showers will be possible starting Friday night
and continuing through Sunday and this is due to multiple pieces of
energy moving through the trough during this period. Depending on
the timing of these pieces of energy, thunderstorms also look
possible, especially during the afternoon and evening hours Saturday
and Sunday. It is possible that shower chances start decreasing late
Sunday afternoon as the upper trough begins pulling away to the
east, hopefully setting the stage for July 4th celebrations.
However, there are some indications that showers will linger across
southeast portions of the forecast area into the evening hours.
Temperatures Saturday will feel quite cool, with highs in the upper
60s and low 70s. Highs warm up a couple degrees for Sunday, in the
low to mid 70s.

As we head into the new work week, weak ridging builds into the
area. Because of its weak nature, showers still look possible during
the peak heating hours on Monday. Temperatures return to normal
values as well, with southerly flow in place. The next cold front
approaches from the northwest late Tuesday and appears to get hung
up across northern New York until the next piece of upper energy
pushes it south through the forecast area on Wednesday. Temperatures
on Tuesday look like the warmest of the long term period, with highs
in the mid to upper 80s.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Through 18z Thursday...Conditions are currently VFR across the
region, but a cold front will bring thunderstorms, some strong to
severe, to the region this afternoon. A line of thunderstorms should
slowly move through the region from northwest to southeast this
afternoon. Thunderstorms will be possible at GFL by 19z, ALB at 21Z,
and 22z at POU and PSF. Thunderstorms end from northwest to
southeast this evening between 23z and 02z.

Some lingering showers will be possible behind the main line of
thunderstorms for a few hours tonight. After showers end, some
scattered low clouds will be possible, but there is some uncertainty
as to widespread coverage of any clouds will be. Currently have SCT
in the TAFs, cannot rule out some BKN MVFR ceilings after midnight,
although confidence is not high enough to include at this time. Best
chance for low clouds looks to be at PSF. Any TAF sites that see
rain this afternoon will have a better chance for some low cloud
development tonight. Tomorrow, there will be a chance for some
showers during the day, but coverage of showers remains uncertain at
this time.

Winds will be from the S/SW at 5 to 15 kts during the daytime hours
today. Thunderstorms could have gustier winds. Tonight, winds become
light and variable. Tomorrow, winds will be mainly from the NW at
around 5 kt, although winds at GFL could be around 5 kt from the NE.

Outlook...

Thursday Night: High Operational Impact. Likely SHRA...TSRA.
Friday: High Operational Impact. Likely SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday Night: Moderate Operational Impact. Chance of SHRA.
Independence Day: Moderate Operational Impact. Chance of SHRA...TSRA.
Sunday Night: Low Operational Impact. Slight Chance of SHRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
Humid weather continues today with showers and thunderstorms
mainly this afternoon into the evening as a cold front approaches
the region. All storms will be capable of producing very heavy
downpours. With the passage of the front a cooler airmass will
be filter in, however the weather will be unsettled into the
holiday weekend as the boundary will be slow to move away.

&&

.HYDROLOGY...
Wet weather expected into the upcoming holiday weekend.

Showers and thunderstorms will occur today mainly during the
afternoon into the evening as a cold front approaches.
Precipitable water values are close to 2 inches so storms will
be capable of very heavy downpours. Ponding of water on roadways
is expected and some flooding of low lying and poor drainage
areas possible.

The weather will remain unsettled into the holiday weekend as
the cold front will be slow to move away. Precipitable water
values will remain high into Friday especially for areas to the
south and east of the Capital District so the heavy downpour
threat will continue. Precipitable water values are expected to
drop for the weekend.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.CLIMATE...
Record High Temperatures for June 30th:

Albany, NY: 98F set in 1964
Glens Falls, NY: 97F set in 1964
Poughkeepsie, NY: 99F set in 1964

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ001-013.
NY...Heat Advisory until 8 PM EDT this evening for NYZ041-049-050-
     052-053-059>061-064>066-083-084.
MA...Heat Advisory until 8 PM EDT this evening for MAZ025.
VT...Heat Advisory until 8 PM EDT this evening for VTZ015.

&&

SYNOPSIS...IAA
NEAR TERM...IAA/BGM
SHORT TERM...IAA
LONG TERM...JLV
AVIATION...JLV
FIRE WEATHER...IAA
HYDROLOGY...IAA
CLIMATE...IAA
Hazardous weather outlook, Jun 30, 2:28 PM EST, 10 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
328 PM EDT Wed Jun 30 2021

MAZ001-NYZ058-063-011200-
Northern Berkshire-Western Greene-Western Ulster-
328 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 329 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Northern Berkshire, Western
Greene, and Western Ulster County.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms each afternoon into the evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany New York while
following CDC, local and state safety guidelines.

NYZ032-033-038>040-042-043-047-048-051-054-082-VTZ013-014-011200-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Warren-Northern Washington-Schoharie-
Western Schenectady-Western Albany-Eastern Rensselaer-
Northern Fulton-Bennington-Western Windham-
328 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 326 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the southern Green Mountains of
Vermont, southern Adirondacks, Lake George area, Helderbergs and
northern Taconics.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms each afternoon into the evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany New York while
following CDC, local and state safety guidelines.

CTZ001-013-MAZ025-NYZ059>061-064>066-011200-
Northern Litchfield-Southern Litchfield-Southern Berkshire-
Eastern Greene-Western Columbia-Eastern Columbia-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
328 PM EDT Wed Jun 30 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 329 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
southern Berkshires, mid Hudson Valley of east central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms each afternoon into the evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany New York while
following CDC, local and state safety guidelines.

NYZ041-049-050-052-053-083-084-VTZ015-011200-
Northern Saratoga-Eastern Schenectady-Southern Saratoga-
Eastern Albany-Western Rensselaer-Southeast Warren-
Southern Washington-Eastern Windham-
328 PM EDT Wed Jun 30 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 326 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the Saratoga Region, Capital
Region and eastern Windham County of Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany New York while
following CDC, local and state safety guidelines.

In the hours before

Local storm report, Jun 30, 2:22 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
322 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     1 NE MILTON             43.04N  73.84W
06/30/2021                   SARATOGA           NY   EMERGENCY MNGR

            TREE/POLE DOWN. TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER ALY2103394

MEM
Local storm report, Jun 30, 2:26 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
326 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     TSTM WND DMG     WILTON                  43.17N  73.75W
06/30/2021                   SARATOGA           NY   EMERGENCY MNGR

            TREES AND WIRES DOWN 0.5 MI SOUTH OF BALLARD. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER ALY2103395

MEM
Special weather statement, Jun 30, 2:29 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Albany NY
329 PM EDT Wed Jun 30 2021

MAZ001-302000-
Northern Berkshire-
329 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKSHIRE COUNTY...

At 328 PM EDT, a strong thunderstorm was located over New Ashford, or
near North Adams, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
North Adams, Adams, Florida, Savoy, New Ashford, Hairpin Turn,
Soldiers Memorial Field, Cheshire Harbor, Arnoldville, Town Crest
Village, Maple Grove, Eastern Summit, Braytonville, Zylonite, Bowens
Corners, Whitcomb Summit, Noel Field, Rusek Whipple Square,
Houghtonville and Renfrew.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4254 7298 4257 7327 4266 7329 4266 7327
      4273 7302 4270 7302 4270 7295 4269 7295
      4269 7298 4267 7300 4266 7298 4266 7296
      4264 7295
TIME...MOT...LOC 1928Z 266DEG 27KT 4261 7318

KSL
Special weather statement, Jun 30, 2:31 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Albany NY
331 PM EDT Wed Jun 30 2021

MAZ001-NYZ053-054-VTZ013-302000-
Northern Berkshire-Western Rensselaer-Eastern Rensselaer-Bennington-
331 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKSHIRE...EAST
CENTRAL RENSSELAER AND SOUTHWESTERN BENNINGTON COUNTIES...

At 331 PM EDT, a strong thunderstorm was located over Berlin, or 12
miles east of Troy, moving east at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
North Adams, Williamstown, Pownal, Grafton, Berlin, Averill Park,
Brunswick, Sand Lake, Poestenkill, Greylock, East Poestenkill,
Quackenkill, Sweets Corner, Taborton, Barberville, Center Berlin,
Tamarack, Glass Lake, Petersburg and Ives Corner.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4261 7357 4278 7358 4279 7315 4264 7313
TIME...MOT...LOC 1931Z 262DEG 29KT 4271 7344

Rathbun
Special weather statement, Jun 30, 2:32 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Albany NY
332 PM EDT Wed Jun 30 2021

MAZ001-025-NYZ061-302015-
Northern Berkshire-Southern Berkshire-Eastern Columbia-
332 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKSHIRE AND
NORTHEASTERN COLUMBIA COUNTIES...

At 332 PM EDT, a strong thunderstorm was located near Austerlitz, or
8 miles east of Chatham, moving east at 30 mph.

Wind gusts of 50 to 55 mph and pea size hail are possible with this
storm.

Locations impacted include...
Pittsfield, Lee, Lenox, New Lebanon, Becket, Austerlitz, Berkshire,
Dalton, Hinsdale, Stockbridge, Canaan, Richmond, West Stockbridge,
Windsor, Peru, Washington, Barkerville, Lenox Dale, The Center At
Lenox and Adams Junction.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4224 7301 4231 7355 4246 7354 4255 7302
      4238 7301 4238 7302 4239 7306 4237 7307
      4233 7306 4231 7303 4231 7300 4225 7300
TIME...MOT...LOC 1932Z 266DEG 27KT 4240 7345

KSL
Local storm report, Jun 30, 2:34 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
334 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     1 SE MILTON             43.02N  73.84W
06/30/2021                   SARATOGA           NY   EMERGENCY MNGR

            TREE AND WIRES DOWN. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ALY2103396

JPV

The radar

The Albany radar (KENX), 59 km away, was scanning. The volume nearest the first event began at 19:35 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind, 2 flash flood, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Berkshire

When
June 30, 2:38 PM EST to 2:43 PM EST
Where
Berkshire County, 1.71 mi NNW of Richmond Furnace to 0.91 mi SSW of Stevens Corner
Measured
74 kt (85 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
42.392, -73.396

An NWS Storm Survey confirmed a series of microbursts between Canaan, NY and Richmond, MA. Seven roads were closed in the town of Richmond due to downed trees. Damage ended on the east side of Richmond near Swamp Road between Summit Road and Lenox Road. The path width varied from ten yards to up to a mile wide.

Hail, Berkshire

When
June 30, 2:41 PM EST
Where
Berkshire County, 0.64 mi ENE of Richmond Furnace
Measured
1 in hail
Reported by
Public
Coordinates
42.373, -73.368

Quarter-size hail was reported in Richmond.

Thunderstorm Wind, Berkshire

When
June 30, 2:50 PM EST
Where
Berkshire County, 0.86 mi SW of Lenox
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.360, -73.290

Multiple trees were downed in Lenox.

Thunderstorm Wind, Berkshire

When
June 30, 3:00 PM EST
Where
Berkshire County, 2.47 mi NW of Washington
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.390, -73.160

Several large trees were downed, blocking Washington Mountain Road.

Thunderstorm Wind, Berkshire

When
June 30, 3:05 PM EST
Where
Berkshire County, 0.86 mi SE of Washington
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.360, -73.110

Trees were downed on wires and on a nearby residence.

Thunderstorm Wind, Berkshire

When
June 30, 3:05 PM EST
Where
Berkshire County, 0.86 mi SW of North Adams
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
42.690, -73.110

Several large trees were downed.

Thunderstorm Wind, Berkshire

When
June 30, 3:10 PM EST
Where
Berkshire County, 1.47 mi NNW of Becket
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.350, -73.090

Several large trees were downed along Route 8.

Flash Flood, Berkshire

When
June 30, 6:00 PM EST to 7:45 PM EST
Where
Berkshire County, 0.66 mi ESE of Washington to 0.8 mi ESE of Washington
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
42.366, -73.109

There was an estimated six to eight inches of water covering Route 8 near Washington Town Park.

Flash Flood, Berkshire

When
June 30, 6:15 PM EST to 7:45 PM EST
Where
Berkshire County, 1.39 mi SE of Lenox to 1.48 mi SE of Lenox
Cause
Heavy Rain
Reported by
State Official
Coordinates
42.356, -73.260

There was flooding reported at the intersection of Housatonic Street and East Street.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2021Every state in 2021This day in weather historyWarnings in Massachusetts, June 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 966305, 968426, 966304, 966307, 966306, 966309, 966308, 968427, 968428.